MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS TEXIUM SMARTSITE LOW SORBING EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS TEXIUM SMARTSITE LOW SORBING EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20350ET
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd the following information was received by the initial reporter with the following.I have representative samples, in package, not the ones involved with the patient.I met with xxxx and her staff-- while being on site and looking at texium, how things occurred with recent pir's (2 weeks ago) the nurse noticed her gloved being wet--looked like the med (not hazardous) was "seeping" where the texium connection (binded to the 203050et filter set ) to the 2000e smartsite---stand alone smart site attached to a female luer of a port access needle.6-7 infusions occurring on other patients some with multiple texium in use.
 
Additional Manufacturer Narrative
The customer reported the texium connection was leaking was connected to another set, and returned an unopened, representative sample of material 20350et, lot 24079037.Upon initial visual examination, the set had no defects or abnormalities.The set was tested at 30 psi for ten minutes, but no leak was observed.The complaint was not verified, but the root cause is related to an issue with texium.A device history record review was performed.There was a quality notification issued for the failure mode, associated with the same issue as explained below with the texium.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.

Brand Name
BD ALARIS TEXIUM SMARTSITE LOW SORBING EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21862419
Report Number9616066-2025-00950
Device Sequence Number18103277
Product Code FPA
UDI-Device Identifier10885403229756
UDI-Public(01)10885403229756(11)240702(17)270702(10)24079037
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20350ET
Device Lot Number24079037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown